# SDR SWAA060382

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 43,274 hours, 37,998 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED AT INBD AFT SPAR BETWEEN STAB STA 96 TO STAB STA 115.  REPAIRED SKIN PER SRM.
